Volume 5, issue 2 (2001)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Instantons on cylindrical manifolds and stable bundles

Brendan Owens

Geometry & Topology 5 (2001) 761–797

arXiv: math.DG/0010106

Abstract

Let Σ be a smooth complex curve, and let S be the product ruled surface Σ × P1. We prove a correspondence conjectured by Donaldson between finite energy U(2)–instantons over Σ × S1 × , and rank 2 holomorphic bundles over S whose restrictions to Σ ×{0},Σ ×{} are stable.

Keywords
Anti-self-dual connection, stable bundle, product ruled surface
Mathematical Subject Classification 2000
Primary: 53C07
Secondary: 14J60, 57R58, 14J80
References
Forward citations
Publication
Received: 23 February 2001
Revised: 25 October 2001
Accepted: 5 October 2001
Published: 25 October 2001
Proposed: Simon Donaldson
Seconded: John Morgan, Tomasz Mrowka
Authors
Brendan Owens
Department of Mathematics and Statistics
McMaster University
Hamilton
Ontario
Canada